# SDR UIEA2013013100039

- Difficulty date: January 28, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 62,284 hours, 10,953 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LIQUID FIRE EXTINGUISHER INOPERATIVE.   REPLACED FIRE EXTINGUISHER IAW AMM 26-20-00.
